Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RandomCen

Starting Taking Accutane This Month

Recommended Posts

Just started , i am taking 10 mg per day and the derm told me that the course will be for 3 months and the dosage will steadily increase everytime i visit '6 week' . He said that he gave me 10 mg because he doesn't want me to experience too severe side effects . i have already taken 11 pills . No changes so far though , I haven't experience anything new such as IB or any bad side effects other than dry lips . For some reason half of my forehead is clear because Clindoyx which the derm prescribed to me , do not know whether the gel or accutance helped me . I also changed my diet by swimming 2 times a week and drinking 4-5 litres a day . My acne is severe , lots of marks on my skin .. made it quite purple or something like that . Mostly on my cheeks , do not know why as last time my forehead were full of bumps well it got better in the 2 weeks . Well anyone can share their experience ?

Share this post


Link to post
Share on other sites

How bad is your acne? How much do you weigh? 10mg seems low, although I don't want to worry you because ultimately, the dermatologist should know best.

I just finished Accutane and I did it for 6 months. My first month was 60mg/day while the other 5 months was 80mg/day. I weigh about 170pounds.

You have to take into account what kind of food you are eating when you take the medicine. You want to make sure and eat foods with a good amount of fat when you take the pills because the medicine absorbs way better with fat. The less fat you eat with your medicine, the less your body will actually absorb.

Share this post


Link to post
Share on other sites

My acne is moderate, i have comedonal acne ...i was given 20mg for the first month then 30mg for the second month..and it is getting better without severe side effects (only side effects that I am dealing with are dry lips and dry face)

I weigh 75 kilos.

Edited by joey231

Share this post


Link to post
Share on other sites

How bad is your acne? How much do you weigh? 10mg seems low, although I don't want to worry you because ultimately, the dermatologist should know best.

I just finished Accutane and I did it for 6 months. My first month was 60mg/day while the other 5 months was 80mg/day. I weigh about 170pounds.

You have to take into account what kind of food you are eating when you take the medicine. You want to make sure and eat foods with a good amount of fat when you take the pills because the medicine absorbs way better with fat. The less fat you eat with your medicine, the less your body will actually absorb.

I would say my acne is quite bad with alot of acne around the cheeks . Erm i weigh about 60 kg , the derm did not check my weight though he said he just want me to get used to the side effects as in dun experience severe side effects too quickly

My acne is moderate, i have comedonal acne ...i was given 20mg for the first month then 30mg for the second month..and it is getting better without severe side effects (only side effects that I am dealing with are dry lips and dry face)

I weigh 75 kilos.

thats good for u

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×